# SDR HDNA201006212010

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- Aircraft time: 8,404 hours, 27,671 cycles
- Engine: Allsn 250C20B
- Engine time: 15,046 hours, 17,328 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 59285AELPSW3
- Condition: Loose
- Location: Nr1 Eng Exhaust
- Part time: 1,000 hours, 21 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF, THE NR1 ENGINE FIRE LIGHT ILLUMINATED. THE ACFT RETURNED TO LANDING ZONE WITHOUT INCIDENT. UPON INSP, IT WAS FOUND THAT THE NR 1 ENGINE INBD EXHAUST STACK HAD COME LOOSE FROM THE TURBINE EXHAUST COLLECTOR AND HAD WEDGED ITSELF INTO THE ENGINE COWLING. THE EXHAUST GASSES THEN FORCED ITSELF THRU THE ENGINE COMPARTMENT CAUSING SCORCHING OF ELECTRICAL WIRES, AND SCORCHING OF THE ENGINE COWLING. NO FIRE WAS EVIDENT, JUST EXHAUST HEAT DAMAGE.
